# SDR HALA0000300

- Difficulty date: September 18, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N674MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47735
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: 37723745503
- Part serial: RON1366
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

BTB - ON TAXI, DURING FLIGHT CONTROL CHECK, LEFT RUDDER TRAVEL WAS RESTRICTED AND THEN RUDDER POWER LIGHT ILLUMINATED.  REPLACED HYD POWER RUDDER SHUTOFF VALVE.  (M)
